# SDR AALA20110615DFW01

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 58,290 hours, 29,741 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED UPON GEAR RETRACTION, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED.  LIGHT REMAINED ON AFTER CYCLING GEAR.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED D1-32 NOSE GEAR LOCK SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
